MAUDE Adverse Event Report: ABBOTT MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ UNID CURVE D; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ABBOTT MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ UNID CURVE D; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number A-TCSE-D
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the supraventricular tachycardia procedure, the catheter was inserted through an introducer and treatment was started.The surgeon removed the catheter for shaping and a crack at the tip of the catheter was observed.The catheter was replaced and the procedure was completed with no adverse consequences to the patient.The catheter had been properly removed from the packaging and the bending function had been normal.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One uni-directional, curve d, tacticath sensor enabled contact force ablation catheter was received for evaluation.The catheter shaft material was noted to be fractured 3.0¿ proximal to the distal catheter tip.The internal components were exposed; however, not protruding from the fracture.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the shaft fracture remains unknown.

Brand Name
TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ UNID CURVE D
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22912078
Report Number3008452825-2025-00426
Device Sequence Number9221511
Product Code OAE
UDI-Device Identifier05415067027689
UDI-Public(01)05415067027689(10)10671312(17)260630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberA-TCSE-D
Device Catalogue NumberA-TCSE-D
Device Lot Number10671312
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown